# SDR AALA990059

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED STATION 1130 BETWEEN STRINGER 29 LEFT AND STRINGER 30 AFT CARGO REF E58-0132199.  REMOVED AND REPLACED WITH NEW SHEAR TIE SUPPORT ANGLE IAW CH SRM 51-30-3.  (M)
